Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online
Ask a Urologist   »  

Foreskin of penis has become tighter and the veins thicker and red. Suggest medication

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Hello Doctor, Since the past 1 week the foreskin of penis has become tighter as well the veins thicker & red. I am unable to pull the skin backwards & I feel my skin has shrunk, thereby making it painful to pull the skin backwards. Also the vein joining the foreskin to the tip of the penis has become sore & red causing pain. Also I feel itching under the foreskin, on the erogenous tip of the penis. The erogenous part has become red & I can also see a couple of red spots, boil sort of under the skin. Please suggest medication to get rid of this phenomenon.
Posted Sun, 1 Dec 2013 in Penis Problems
Answered by Dr. Prasad 18 hours later
Brief Answer: Possible balanoposthitis.. Detailed Answer: Hi, Sore and redness of the foreskin associated with pain / tightness suggest the possibility of balanoposthitis. It is caused by infective conditions commonly. Non inflammatory condition is less likely. In all possibilities, this condition needs medical attention. You will need to consult an urologist for close examination and to exclude infections. As you plan to meet an urologist, I suggest you to avoid any sexual activity. Do not try to manipulate the foreskin. Apply a thin layer of moisturizer on the affected area to keep it clean, dry and less painful. Hope this helps. Let me know if you need clarification. Regards
Above answer was peer-reviewed by
Follow-up: Foreskin of penis has become tighter and the veins thicker and red. Suggest medication 13 minutes later
Hello Doctor, Is there any ointment I can apply? Can I apply abzorb powder ? Would applying Neosporin gel be of any help ? Regards
Answered by Dr. Prasad 37 minutes later
Brief Answer: Use simple mositurizer or just petroleum jelly... Detailed Answer: Hi, I wouldn't recommend you to cover the area with neosporin. You may use moisturizer or just simple petroleum jelly on the affected area and plan to visit an urologist. The soreness, redness and tightness shouldn't be neglected. Consult an urologist for close physical examination. Hope this helps. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor